# SDR CALA2015111794818

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 56,138 hours, 22,700 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R, BETWEEN FRAMES 65 & 66, JUST BELOW OUTFLOW VLV HAS EXFOLIATED CORROSION.  R & R STRINGER 31R, BETWEEN FRAMES 65 & 66 IAW SRM 51-42-11.
